# SDR N6WA2022112801

- Difficulty date: November 27, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N504GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 43,994 hours, 34,372 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Unsecure
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN. RESECURED GALLEY SERVICE DOOR LATCH MECHANISM CONTROL ROD ENDS IAW CRJ550 AMM 52-41-02. OPC GOOD. IAW CRJ 550 AMM 52-41-00.
